Missouri, 2007Tornado and Flash Flooding in Missouri, October 16 to 19, 2007
October 16 to 19, 2007 · NWS EAX · 22 events in 12 counties and zones
A cold front initiated severe thunderstorm development during the early evening hours of October 17th. with flash flooding continuing into the 18th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front initiated severe thunderstorm development during the early evening hours of October 17th. High winds caused some minor damage across northwest Missouri...with flash flooding continuing into the 18th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Oct 16, 5:35 AM CST, 25 minutes earlier.
Area forecast discussion, Oct 16, 5:35 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 AM CDT TUE OCT 16 2007
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/406 AM CDT TUE OCT 16 2007/
MAIN FORECAST CONCERN WILL BE WITH MIDWEEK SYSTEM AND ASSOCIATED
PRECIP CHANCES.
UPPER LEVEL LOW WHICH BROUGHT THE WET WEATHER TO THE REGION YESTERDAY
CONTINUES TO CHURN ACROSS EASTERN NEBRASKA/SOUTH DAKOTA EARLY THIS
MORNING. MID LEVEL DRY SLOT HAS ENDED RAIN CHANCES ACROSS THE
AREA...HOWEVER...LOW LEVEL MOISTURE AS DEPICTED BY 00Z TOP SOUNDING
REMAINS TRAPPED BELOW H825 INVERSION RESULTING STRATUS DECK ROTATING
AROUND AFOREMENTIONED PARENT LOW. MODEST SFC WINDS SEEM TO BE KEEPING
FOG DEVELOPMENT TO A MINIMUM ACROSS MOST LOCATIONS. HOWEVER
TEMP/DEWPOINT SPREADS ARE LESSENING ACROSS THE SOUTHERN COUNTIES WITH
FOG ALREADY DEVELOPING ACROSS SOUTHERN MISSOURI WHERE SFC FLOW IS NOT
AS BRISK AWAY FROM STRONGEST PRESSURE FALLS. WILL KEEP AN EYE ON
THINGS THROUGH THE REMAINDER OF THE MORNING BUT THINK MOST AREAS WILL
CONTINUE WITH GOOD VISIBILITIES.
FOR THE REMAINDER OF THE DAY...CLOUDS ERODE THROUGH THE MORNING HOURS
AND MOST LOCATIONS SHOULD SEE SOME SUN BY EARLY AFTERNOON...WITH
PERHAPS THE EXCEPTION OF THE NORTHERN COUNTIES WHERE CLOUDS MAY HANG
ON A LITTLE LONGER.
QUICK CHANGES ON THE WAY BEGINNING LATE TONIGHT AS STOUT FAST MOVING
SHORT WAVE TROUGH SWINGS INTO THE SOUTHERN PLAINS. ISENTROPIC ASCENT
TAKES SHAPE ACROSS THE SOUTHERN AND CENTRAL PLAINS BY EARLY MORNING
AS 40-45 KT LLJ DEVELOPS TRANSPORTING RICHER LLVL MOISTURE NORTHWARD.
UPPER 50 TO LOWER 60 SFC DEWPOINTS ALREADY IN PLACE AS FAR NORTH AS
SOUTHERN OKLAHOMA/WESTERN ARKANSAS ALONG WITH 00Z FWD SOUNDING
SHOWING H85 DEWPOINT TEMPS NEAR 13-15C...THEREFORE WILL NOT TAKE
LONG TO ADVECT DECENT MOISTURE INTO THE AREA. ISENTROPIC ASCENT
PROGGED TO ARRIVE ACROSS THE SOUTHWESTERN COUNTIES BY EARLY MORNING
WEDNESDAY AND HAVE KEPT SLIGHT CHC POPS GOING ACROSS THIS AREA AFTER
MIDNIGHT ALTHOUGH THIS MAY BE A BIT PREMATURE AND CONFIDENCE IS NOT
HIGH RAIN WILL REACH THE AREA BY 12Z.
MAIN LIFT AND MOISTURE OVERSPREADS THE AREA BY LATE MORNING AND
AFTERNOON AND HAVE UPPED POPS INTO THE LIKELY RANGE DURING THE
MORNING HOURS AND CATEGORICAL BY THE AFTERNOON. APPEARS ELEVATED
CONVECTION WILL BE FAIRLY WIDESPREAD ACROSS THE AREA WITH IMPRESSIVE
DYNAMICS OVERSPREADING AND RAPID MOISTENING OF THE ATMOSPHERIC COLUMN
EXPECTED.
MAIN CHALLENGE WILL BE WITH SVR THREAT BY THE LATE AFTERNOON/EVENING
INTO THE OVERNIGHT HOURS. VIGOROUS SHORT WAVE TROUGH SWINGS INTO THE
AREA AND TAKES ON A NEGATIVE TILT AS 95KT UPPER JET ROUNDS THE BASE
PLACING THE AREA IN FAVORABLE LEFT EXIT REGION. THIS SHOULD
ESTABLISH A WELL DEFINED DRYLINE FROM CENTRAL KANSAS SOUTHWARD INTO
OKLAHOMA BY LATE AFTERNOON. BIG QUESTION WILL BE HOW MUCH CLEARING
WILL BE ACHIEVED AHEAD OF THE DRYLINE. GIVEN SUFFICIENT CLEARING
TAKES PLACE...MODEST INSTABILITY SHOULD DEVELOP WITH MLCAPE VALUES
ON THE ORDER OF 1000-1500 J/KG ALONG AND AHEAD OF THE DRYLINE. THIS
COMBINED WITH APPROACHING LARGE SCALE LIFT WOULD PROMOTE VIGOROUS
CONVECTIVE INITIATION ALONG AND AHEAD OF THE DRYLINE. GIVEN STRONG
JET DYNAMICS IN PLACE...STORMS WILL LIKELY BECOME SEVERE FAIRLY
QUICKLY. MAIN CONCERN IS WILL THIS ACTIVITY HOLD TOGETHER UNTIL IT
REACHES THE AREA. GIVEN MID LEVEL JET AXIS WILL BE ON THE ORDER OF
50-75 KTS...STORM MOTION WILL LIKELY BE FAIRLY QUICK AND CERTAINLY
POSES THE THREAT OF REACHING EASTERN KANSAS/WESTERN MISSOURI BY THE
EVENING HOURS. IN ADDITION...AS UPPER TROUGH BECOMES MORE NEGATIVELY
TILTED...LOW LEVEL DRY PUNCH WILL RAPIDLY SURGE A DRYLINE BULGE INTO
EASTERN KANSAS DURING THE EVENING HOURS...ONLY ADDING TO THE THREAT
OF CONVECTION PUSHING INTO WESTERN MISSOURI.
BULK SHEAR VALUES OF 40-50 KTS CERTAINLY POINT TOWARD SUPERCELL
STRUCTURES POSSIBLE. POINT FORECAST SOUNDINGS SHOW STEEPENING LAPSE
RATES WITH TIME AS POCKET OF -19C H5 AIR OVERSPREADS CENTRAL KANSAS
BY WEDNESDAY EVENING...PROMOTING THE THREAT FOR LARGE HAIL WITH ANY
STORMS THAT DEVELOP. IN ADDITION...NAM PROGGING 50 KT...NEAR 180
DEGREE ORIENTED LLJ TO DEVELOP ACROSS EASTERN KANSAS INTO WESTERN
MISSOURI BY 00-03Z THURSDAY WITH SFC WINDS MAINTAINING A
SOUTHEASTERLY COMPONENT GIVEN SFC LOW LOCATION ACROSS NORTHWESTERN
KANSAS. ASSUMING BL REMAINS WELL MIXED INTO THE EVENING
HOURS...STRENGTH OF LLJ AND ENLARGED HODOGRAPHS WITH TIME SUGGEST A
TORNADO THREAT CONTINUING INTO THE EVENING HOURS WITH SUPERCELLS THAT
PERSISTS. GIVEN LOW LCL HEIGHTS AND STORM SPEED...A LONG TRACK
TORNADO IS CERTAINLY NOT OUT OF THE QUESTION.
LLJ BEGINS TO VEER TOWARDS MIDNIGHT AND OVERALL FLOW BECOMES MORE
UNIDIRECTIONAL SUGGESTING A TRANSITION TO A MORE LINEAR CONVECTIVE
MODE. THIS BRINGING AN INHERENT RISK OF DAMAGING STRAIGHT LINE
WINDS...ESPECIALLY CONSIDERING STRENGTH OF AFOREMENTIONED JET. IN
ADDITION...KEEPING IN MIND ALREADY SATURATED GROUNDS FROM THE PAST
FEW DAYS OF RAINFALL...ANY ADDITIONAL PRECIP WILL ONLY ADD TO THE
RISK OF FLOODING.
EVEN THOUGH PARAMETERS APPEAR FAVORABLE...SVR THREAT REMAINS
CONDITIONAL GIVEN INSTABILITY ISSUES AND PLACEMENT OF STORM
INITIATION. HOWEVER...WITH SUCH STRONG JET DYNAMICS AND STRENGTH OF
THIS SYSTEM...THE THREAT IS CERTAINLY THERE. GIVEN THE CURRENT TIMING
OF THIS SYSTEM...HIGHEST THREAT OF SEVERE APPEARS TO BE CONFINED TO
THE SOUTHWESTERN PORTION OF THE CWA WHERE THE HIGHER THREAT OF
ORGANIZED CONVECTION REACHING THE AREA EXISTS BEFORE NOCTURNAL
CONCERNS PRESENT THEMSELVES.
UPPER LOW LIFTS INTO EASTERN NEBRASKA BY THURSDAY MORNING WITH DRY
SLOT OVERSPREADING THE AREA. MAINTAINED LOW POPS THROUGH THURSDAY
WITH CONCERN OF STRATUS AND WRAP AROUND PRECIP ASSOCIATED WITH UPPER
LOW. HOWEVER...DIFFICULT TO FIND MUCH LIFT ASSOCIATED WITH THIS
SCENARIO AND THINKING MOST OF THIS ACTIVITY WITH BE A STRATIFORM
RAIN/DRIZZLE ASSOCIATED WITH LOW STRATUS DECK.
OTHERWISE...NOT MANY CHANGES MADE TO THE GOING FORECAST...WITH THE
EXCEPTION OF TWEAKING SAT HIGH TEMPS TO MESH WITH SURROUNDING OFFICES
AS UPPER RIDGING OVERSPREADS THE AREA COUPLED WITH A SOUTHWESTERLY
LLVL WINDS AND WARMING H85 TEMPS.
DEROCHE
&&
.AVIATION...
FOR THE 12Z TAFS...THE BACK EDGE OF VFR CEILINGS WILL CLEAR THE
KANSAS CITY TAF SITES BETWEEN 12Z AND 13Z WITH ONLY SCATTERED MID
CLOUDS EXPECTED AT WORST THROUGH THE AFTERNOON HOURS. STJ WILL SEE A
BROKEN VFR CEILING OFF AND ON INTO THE LATE MORNING BEFORE TOTALLY
LOSING THE VFR CEILINGS. THE LOW LEVEL JET IS EXPECTED TO INCREASE
SIGNIFICANTLY ACROSS KS TONIGHT AND WITH SURFACE WINDS BACKING AT
THE SAME TIME LOOKS LIKE POTENTIAL FOR LOW LEVEL WIND SHEAR TO SET
UP BY LATE EVENING AT ALL 3 TAF SITES. MOISTURE FROM THE GULF OF
MEXICO LOOKS LIKE IT WILL BE DRAWN NORTHWARD AHEAD OF WEDNESDAYS
SYSTEM SO BROUGHT IN SOME LOW MVFR CEILINGS AT ALL 3 TAF SITES.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Oct 16, 4:47 AM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 AM CDT TUE OCT 16 2007
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
547 AM CDT TUE OCT 16 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS MAY DEVELOP LATE TONIGHT AND AFFECTS AREAS OF
EASTERN KANSAS AND EXTREME WESTERN MISSOURI. SEVERE WEATHER IS NOT
ANTICIPATED WITH THIS ACTIVITY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A VIGOROUS STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS AND MID
MISSOURI RIVER VALLEY WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG A DRYLINE ACROSS CENTRAL KANSAS AND
OKLAHOMA WEDNESDAY AFTERNOON AND MOVE EASTWARD THROUGH THE REMAINDER
OF THE AFTERNOON AND EVENING. UNCERTAINTY EXISTS AS TO THE
INSTABILITY AVAILABLE FOR VIGOROUS THUNDERSTORM DEVELOPMENT. HOWEVER...
GIVEN THE AREA RECEIVES ADEQUATE SUN....WITH THE STRENGTH OF THE
UPPER LEVEL SYSTEM...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
FORECAST AREA. A HEIGHTENED SEVERE WEATHER THREAT WILL EXIST ALONG
AND WEST OF A OLATHE TO BUTLER LINE WHERE A MODERATE RISK OF SEVERE
WEATHER EXISTS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH
THIS SYSTEM INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. SOME UNCERTAINTY STILL REMAINS IN THIS FORECAST AND
INTERESTED PARTIES ARE ENCOURAGED TO KEEP UP TO DATE TO FUTURE
FORECAST UPDATES FOR THE LATEST INFORMATION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY EVENING AND NIGHT.
DEROCHE
Event by event
8 flood, 6 thunderstorm wind, 5 hail, 2 flash flood, 1 tornado. Local standard time, as filed.
Flood, Nodaway
- When
- October 16, 6:00 AM CST to 8:27 AM CST
- Where
- Nodaway County, 2.14 mi NE of Elmo to 2.49 mi SSW of Dawsonville
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 40.540, -95.089
The Nodaway River near Burlington Junction crested at 23.30 feet, or 0.30 feet above flood stage.
Flood, Lafayette
- When
- October 16, 10:26 AM CST to October 17, 4:54 AM CST
- Where
- Lafayette County, 3.26 mi W of Napoleon to 0.8 mi NW of Napoleon
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.131, -94.131
The Missouri River at Napolean crested at 17.74 feet, or 0.74 feet above flood stage.
Flood, Lafayette
- When
- October 16, 9:32 PM CST to October 17, 5:33 AM CST
- Where
- Lafayette County, 3.11 mi NNE of Hodge to 3.66 mi NE of Waverly
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.272, -93.608
The Missouri River at Waverly crested at 20.24 feet, or 0.24 feet above flood stage.
Flood, Saline
- When
- October 17, 9:00 AM CST to 2:00 PM CST
- Where
- Saline County, 3.27 mi WNW of Miami to 2.87 mi SSE of Miami
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 39.332, -93.289
The Missouri River at Miami crested at 18.55 feet, or 0.55 feet above flood stage.
Thunderstorm Wind, Bates
- When
- October 17, 2:10 PM CST
- Where
- Bates County, 0.88 mi NE of Butler
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.260, -94.320
Tornado, Johnson
- When
- October 17, 3:05 PM CST to 3:06 PM CST
- Where
- Johnson County, 0.54 mi W of Centerview
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 25 yd
- Reported by
- Emergency Manager
- Coordinates
- 38.750, -93.860
Brief tornado touchdown at 1515 CST with no damage.
Thunderstorm Wind, Lafayette
- When
- October 17, 3:40 PM CST
- Where
- Lafayette County, 2.14 mi SSW of Concordia
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.950, -93.590
The roof of a loafing shed was ripped from a barn. Also a 2x4 board pierced the wall of the garage.
Hail, Pettis
- When
- October 17, 5:06 PM CST
- Where
- Pettis County, 0.88 mi NE of La Monte
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.790, -93.420
Thunderstorm Wind, Adair
- When
- October 17, 5:09 PM CST
- Where
- Adair County, Kirksville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.200, -92.580
Trailer damaged and power poles are down on northwest side of Kirksville.
Flash Flood, Saline
- When
- October 17, 5:10 PM CST to 9:10 PM CST
- Where
- Saline County, 0.69 mi S of Sweet Spgs to 3.1 mi W of Sweet Spgs
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.960, -93.420
Many streets and Highway 40 are experiencing flooding.
Hail, Pettis
- When
- October 17, 5:15 PM CST
- Where
- Pettis County, 2.14 mi NNE of Dresden
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.780, -93.340
Thunderstorm Wind, Macon
- When
- October 17, 5:45 PM CST
- Where
- Macon County, 1.06 mi E of Bevier
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.750, -92.560
Flash Flood, Henry
- When
- October 17, 6:00 PM CST to 10:00 PM CST
- Where
- Henry County, 1.76 mi NE of Huntingdale to 3.8 mi NE of Huntingdale
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.500, -93.800
Flooding on 13 Highway just south of the Johnson county line. Road covered by mud and flood debris. Standing water on 18 Highway.
Thunderstorm Wind, Cooper
- When
- October 17, 10:02 PM CST
- Where
- Cooper County, 0.88 mi SW of Boonville Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 38.970, -92.760
Electric lines down in the city of Boonville.
Thunderstorm Wind, Cooper
- When
- October 17, 10:08 PM CST
- Where
- Cooper County, 1.28 mi WSW of Boonville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.960, -92.750
Window blown out of a downtown Boonville building.
Flood, Lafayette
- When
- October 17, 10:55 PM CST to October 18, 9:34 AM CST
- Where
- Lafayette County, 3.97 mi WNW of Napoleon to 1.35 mi NW of Napoleon
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.144, -94.142
The Missouri River at Napolean crested at 17.23 feet, or 0.23 feet above flood stage.
Flood, Saline
- When
- October 18, 8:00 AM CST to October 19, 12:15 AM CST
- Where
- Saline County, 3.79 mi ENE of Herndon to 3.13 mi ENE of Herndon
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.029, -93.220
The Blackwater River near Blue Lick crested at 24.57 feet, or 0.57 feet above flood stage.
Flood, Saline
- When
- October 18, 8:40 AM CST to October 19, 1:15 AM CST
- Where
- Saline County, 2.51 mi NNE of Miami to 3.46 mi WNW of Miami
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 39.355, -93.220
The Missouri River at Miami crested at 18.40 feet, or 0.40 feet above flood stage.
Flood, Lafayette
- When
- October 18, 1:43 PM CST to 1:51 PM CST
- Where
- Lafayette County, 1.9 mi NW of Waverly to 2.98 mi NE of Waverly
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 39.239, -93.556
The Missouri River at Waverly crested at 20.02 feet, or 0.02 feet above flood stage.
Hail, Jackson
- When
- October 18, 2:15 PM CST
- Where
- Jackson County, 0.54 mi E of Blue Spgs
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.020, -94.270
Hail, Carroll
- When
- October 18, 3:07 PM CST
- Where
- Carroll County, 4.86 mi W of Carrollton
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 39.360, -93.590
Hail, Johnson
- When
- October 18, 3:12 PM CST
- Where
- Johnson County, 0.88 mi SE of Kingsville
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.740, -94.070
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm in California, October 16 to 17, 20072 deaths · $500,000 · 1 event
- Tornado and Hail in Texas, October 16 to 17, 2007$90,000 · EF1 · 13 events
- Winter Weather in Colorado, October 16 to 18, 20077 events
- Marine Thunderstorm Winds in Gulf of Mexico, October 16, 20075 events
- Flash Flood in Texas, October 16, 20071 event
- Waterspout in South Atlantic Coastal Waters, October 16, 20071 event
- Hail in Texas, October 16, 20071 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 68197, 68204, 68207, 68198, 61542, 61537, 61538, 61532, 61539, 61527, 61533, 61540, 61528, 61543, 61541, 68206, 68193, 68200, 68210, 61534, 61535, 61536.